# SDR SWIA202053427

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Tolerance
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK ROLLER 1-2 INBOARD FWD OUT OF LIMITS.  C-CHECK RO 10/16/2020.  REPLACED LT WING 1-2 INBOARD FWD SLAT TRACKSIDE ROLLER, REF CRJ700 AMM.
